Am I Pregnant -pg114814717118

3 Replies
betty2 - May 20

it is very early, but i am having signs. also, i am on the pill (only my 3rd month on this pill). my last period started on a thursday. it is sunday, 9 days later, and i am having some br___t tenderness and a little nausea. i had unprotected s_x 3 times from wednesday through saturday (days 6-9 of the cycle) it is 5 days before expected ovulation, yet i am having some of the symptoms. is it possible that i am pregnant this early in the cycle while on the pill? thanks for your help.

 

Dolly - May 20

I'd have to say no, unless you ovulated right after your period, but even then signs shouldn't show that quickly...was your last period normal??

 

betty2 - May 20

yes, my pill cycle starts on sundays, but my periods tend to start on wed or thurs. this last one was fairly heavy, and lasted 5 days (until tuesday, 5 days before signs started showing)

 

Grandpa Viv - May 20

The chance of experiencing early preg signs on CD9 is extremely slim to none. More likely the pill is somehow causing the signs. Good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?